Alert archive / Washington / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 36, NWS Spokane, WA
NWS Spokane, WA issued this severe thunderstorm warning at Aug 13, 2014, 6:10 PM PDT for Asotin County, Garfield County, Washington. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2014, 6:10 PM PDT (01:10 UTC)
- Expired
- Aug 13, 2014, 7:00 PM PDT
- In force
- 50 min
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
Counties Asotin County, WA, Garfield County, WA
The radar
The Pendleton radar (KPDT), 114 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 1.2 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 149 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1812 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
670
WUUS56 KOTX 140110
SVROTX
WAC003-023-140200-
/O.NEW.KOTX.SV.W.0036.140814T0110Z-140814T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
610 PM PDT WED AUG 13 2014
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL GARFIELD COUNTY IN SOUTHEAST WASHINGTON...
SOUTHWESTERN ASOTIN COUNTY IN SOUTHEAST WASHINGTON...
* UNTIL 700 PM PDT
* AT 608 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER TO HALF DOLLAR SIZE HAIL. THIS STORM
WAS LOCATED 10 MILES SOUTHEAST OF SKI BLUEWOOD...OR 32 MILES EAST
OF WALLA WALLA...AND MOVING NORTHEAST AT 30 MPH. WIND GUSTS TO 35
MPH ARE ALSO LIKELY AS WELL AS LOCALIZED FLOODING.
* LOCATIONS IMPACTED INCLUDE...
MISERY SPRING CAMPGROUND...ALDER THICKET CAMPGROUND...WICKIUP
CAMPGROUND AND SPRUCE SPRING CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4618 11761 4623 11762 4630 11756 4613 11727
4599 11747 4600 11759
TIME...MOT...LOC 0108Z 218DEG 19KT 4599 11767
$$
BZ1 follow-up statement
064
WWUS56 KOTX 140157
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
657 PM PDT WED AUG 13 2014
WAC003-023-140205-
/O.EXP.KOTX.SV.W.0036.000000T0000Z-140814T0200Z/
GARFIELD WA-ASOTIN WA-
657 PM PDT WED AUG 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GARFIELD AND
SOUTHWESTERN ASOTIN COUNTIES WILL EXPIRE AT 700 PM PDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM...IN
ADDITION TO OUTFLOW WIND GUSTS UP TO 35 MPH.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
SPOKANE.
LAT...LON 4618 11761 4623 11762 4630 11756 4613 11727
4599 11747 4600 11759
TIME...MOT...LOC 0148Z 218DEG 19KT 4599 11767
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 4:55 PM PDT, 1 hour 15 minutes earlier.
Area forecast discussion, Aug 13, 4:55 PM PDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
455 PM PDT WED AUG 13 2014
.SYNOPSIS...
Showers and thunderstorms will persist through Friday. Some
storms could be strong producing very heavy rain...hail...and
gusty winds. Seasonal temperatures and drier conditions is a good
bet for next weekend into early next week.
&&
.DISCUSSION...
...ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH FRIDAY...
Tonight: Upper level low is moving into southern Oregon this
evening. Pieces of energy from the low will continue to move north
into the Inland Northwest. Showers and thunderstorms have already
developed this afternoon across southeast WA and the southern ID
Panhandle as well as the Waterville Plateau. The storm track is to
the north. Showers and thunderstorms will continue to develop
through the afternoon and evening hours. Models are even
suggesting that showers and thunderstorms could go on through the
overnight hours. The main threat tonight will be very heavy rain,
large hail and gusty winds. We are NOT expecting a widespread
line of convection and damaging winds like we saw yesterday,
however cannot rule out an isolated severe storm across extreme
eastern WA or north ID or even the Cascades.
Thursday and Friday: The low will slowly drift north over
Washington. This will keep showers and thunderstorms in the
forecast through the end of the work week. Showers have the
potential to produce very heavy rain...especially in the Cascades
on Thursday. Timing of any showers or thunderstorms is difficult
given all the pieces of energy from the low in the area. Some
locations may see several showers and thunderstorms over the next
few days...other locations may see nothing. It is the nature of
the beast, or in our case, an upper level low over us with
unstable conditions. Daytime highs will be below average with
nighttime lows above average. /Nisbet
Friday night through Wednesday: The Inland NW transitions to a
comparatively less active weather pattern. From Friday night into
Saturday a cut-off low is projected to shift east of the
Continental Divide. The flow turns west-northwest and a weakened
deformation axis lays near the northern Cascades and Canadian
border. In the afternoon SBCAPE and negative LIs increase around
the rim of the Columbia Basin, then wane with the loss of the
daytime heating. So Friday evening look for a threat of showers
and thunderstorms. The highest risk will be around the northern
and eastern mountains, with the smallest threat over the deeper
Columbia Basin as some broader subsidence comes in. The overall
risk wanes overnight. The chances increase again for the mountains
Saturday afternoon and evening, then once again dissipate
overnight.
Then from Saturday night into Monday models show another broad
trough breaking toward the Pacific coast. How it evolves as it
pushes to the West Coast is less agreed upon. However at this time
more models stretch and split the trough, taking the brunt of it
south toward California. The weaker northern half goes into BC,
mainly skimming north WA. So this supports some lingering shower
chances across the mountains of eastern WA and north ID, with
mainly middle to high clouds elsewhere.
Then from Monday night into Wednesday a second and somewhat
stronger wave moves into BC, with the Inland NW on its southern
flank. However by this time model agreement falter a bit more.
There isn't much moisture associated with it so overall
precipitation chances will be limited to the northeast WA/north ID
mountains. Yet models which drop the system further south suggest
cooler temperatures and breezier conditions, than guidance that
keeps it further north.
Overall look for near normal temperatures at the start of this
period, followed by a gradual warming trend into early next week.
Temperatures may drop back closer to normal again toward the
middle of next week, but confidence is lower. I also increased
winds some going into Tuesday and Wednesday of next week as a nod
to that approaching system potentially increasing the onshore flow
and pressure gradient, especially near the Cascades. /J. Cote'
&&
.AVIATION...
00Z TAFS: Low pressure coming into the Pacific Northwest will send
impulses into eastern WA and north ID tonight into Thursday, with
increasing showers and thunderstorms, entering from Oregon.
Confidence in the precising timing and strength is medium to low.
The best threat comes into the PUW/LWS first between 01 to 07Z and
into the GEG to COE area after 03 through 09Z. Some lull is
possible before more activity develops through the early to mid-
morning hours Thursday, becoming more scattered to locally
numerous again going into Thursday afternoon. But it is also
possible that the more numerous activity will be toward the
northwest side of the Basin. More isolated to widely scattered
showers/storm are possible toward MWH/EAT. Storms over eastern WA
and north ID may be strong, with gusty winds and small hail and
heavy downpours. Overall VFR conditions are expected to prevail,
but stronger storms may produce local MVFR/IFR vis. /J. Cote'
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 63 80 61 81 62 83 / 70 70 50 30 30 20
Coeur d'Alene 60 80 58 79 59 80 / 70 70 60 50 30 20
Pullman 59 77 55 80 55 82 / 70 70 60 30 20 10
Lewiston 66 83 63 86 65 90 / 70 60 60 30 20 10
Colville 60 84 55 85 56 85 / 70 70 60 60 60 30
Sandpoint 59 79 55 76 52 76 / 70 70 80 60 60 40
Kellogg 58 76 57 74 57 76 / 70 70 80 60 50 30
Moses Lake 64 82 61 85 62 88 / 70 70 40 20 20 10
Wenatchee 66 82 66 84 67 89 / 60 70 40 60 40 10
Omak 63 85 59 86 65 89 / 40 70 40 60 50 20
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Red Flag Warning until 2 AM PDT Thursday for Northern and
Central Idaho Panhandle (Zone 101).
WA...Red Flag Warning until 2 AM PDT Thursday for East Washington
Northeast (Zone 686)-East Washington Northern Columbia
Basin (Zone 673)-East Washington Okanogan Highlands (Zone
687)-East Washington Palouse and Spokane Area (Zone 674).
Flash Flood Watch through Friday evening for East Slopes
Northern Cascades-Okanogan Valley-Wenatchee Area.
&&Hazardous weather outlook, Aug 13, 5:35 AM PDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 535 AM PDT WED AUG 13 2014 IDZ001>004-026-027-WAZ031>038-041>044-141245- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 535 AM PDT WED AUG 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED THIS AFTERNOON INTO TONIGHT. STORMS OVER SOUTHEAST WASHINGTON...LEWISTON AREA...CAMAS PRAIRIE...AND CENTRAL PANHANDLE MOUNTAINS COULD BE STRONG TO LOCALLY SEVERE PRODUCING GUSTY WINDS AND ISOLATED LARGE HAIL. IN THE CASCADES STORMS WILL BE SLOW MOVING AND CAPABLE OF PRODUCING FLASH FLOODING ESPECIALLY OVER BURN SCARS. NEW FIRE STARTS WILL REMAIN POSSIBLE MAINLY EAST OF A LINE FROM OMAK TO MOSES LAKE ALTHOUGH STORMS ARE EXPECTED TO BE WET. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE ON THURSDAY AND FRIDAY. A FEW STRONG TO LOCALLY SEVERE STORMS PRODUCING HAIL AND GUSTY WINDS WILL REMAIN POSSIBLE ON THURSDAY. BURN SCAR AREAS WILL ALSO REMAIN SUSCEPTIBLE TO DEBRIS FLOWS AND FLASH FLOODING WITH STORMS THAT PRODUCE HEAVY RAIN.
In the hours before
Local storm report, Aug 13, 1:37 PM PDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE WA
137 PM PDT WED AUG 13 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM DEBRIS FLOW 4 S CARLTON 48.19N 120.09W
08/12/2014 OKANOGAN WA OTHER FEDERAL
ROUTE 153 IS CLOSED AT COW CREEK DUE TO A
MUDSLIDE APPROXIMATELY 10-16 FEET HIGH.
SLIDE CROSSED THE ROAD AND RAN RIGHT INTO
THE RIVER.
&&
NWS SPOKANE WA
IRIS SYSTEMLocal storm report, Aug 13, 1:44 PM PDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE WA
144 PM PDT WED AUG 13 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST RITZVILLE 47.13N 118.38W
08/12/2014 E60 MPH ADAMS WA PUBLIC
LARGE TREE DOWN AT GOLF COURSE
0605 PM TSTM WND GST HARRINGTON 47.48N 118.25W
08/12/2014 E60 MPH LINCOLN WA PUBLIC
TREES DOWN
0639 PM TSTM WND GST MOSCOW 46.73N 117.00W
08/12/2014 E60 MPH LATAH ID PUBLIC
6 INCH LIMB BLOWN DOWN IN TOWN. POWER OUT TO
>5000 PEOPLE.
0645 PM TSTM WND GST 4 ENE LINCOLN 47.85N 118.34W
08/12/2014 M59 MPH LINCOLN WA PUBLIC
WIND GUST TO 59 MPH RECORDED AT SEVEN BAYS
MARINA.
0737 PM NON-TSTM WND GST 15 N ALMIRA 47.93N 118.93W
08/12/2014 M57 MPH LINCOLN WA MESONET
MESONET STATION SPRING CANYON RAWS /SPCW1/
0503 PM NON-TSTM WND GST 4 NW WINCHESTER 46.29N 116.69W
08/12/2014 M56 MPH LEWIS ID MESONET
MESONET STATION MISSION CREEK RAWS /MISI1/
0541 PM NON-TSTM WND GST 10 NW WINONA 47.04N 117.95W
08/12/2014 M56 MPH WHITMAN WA MESONET
MESONET STATION ESCURE RAWS /ESCW1/
0530 PM NON-TSTM WND GST 10 ESE MATTAWA 46.69N 119.69W
08/12/2014 M55 MPH GRANT WA MESONET
MESONET STATION SADDLE MOUNTAIN RAWS /SDMW1/
0757 PM NON-TSTM WND GST 2 S NESPELEM 48.14N 118.97W
08/12/2014 M54 MPH OKANOGAN WA MESONET
MESONET STATION NESPELEM RAWS /NEFW1/
0522 PM NON-TSTM WND GST 4 NW LIND 47.01N 118.68W
08/12/2014 M50 MPH ADAMS WA MESONET
MESONET STATION 4 WNW LIND /EW4030/
0615 PM NON-TSTM WND GST 2 WNW MATTAWA 46.75N 119.94W
08/12/2014 M49 MPH GRANT WA MESONET
MESONET STATION 2 WNW MATTAWA /HBVLY/
0445 PM NON-TSTM WND GST 6 WNW CLARKSTON HEIGHTS 46.42N 117.18W
08/12/2014 M49 MPH ASOTIN WA MESONET
MESONET STATION 5 WNW CLARKSTON HEIGHTS
/SILW/
0437 PM NON-TSTM WND GST 2 SW LEWISTON 46.37N 117.02W
08/12/2014 M49 MPH NEZ PERCE ID ASOS
ASOS STATION LEWISTON AP /LWS/
555 PM TSTM WND DMG 1 NNW SAINT JOE 47.32N 116.36W
08/12/2014 BENEWAH ID PUBLIC
NUMEROUS BRANCHES OF 3" TO 4" DIAMETER BLOWN
DOWN AT ST. JOE LANDING CAMPGROUND. REPORT
BY CAMP MANAGER.
1030 PM DEBRIS FLOW 4 S CARLTON 48.19N 120.09W
08/12/2014 OKANOGAN WA OTHER FEDERAL
ROUTE 153 IS CLOSED AT COW CREEK DUE TO A
MUDSLIDE APPROXIMATELY 10-16 FOOT HIGH. SLIDE CROSSED
THE ROAD AND RAN RIGHT INTO THE RIVER.
0520 PM TSTM WND DMG MOSCOW 46.73N 117.01W
08/12/2014 LATAH ID PUBLIC
LARGE TREE BLOWN DOWN IN TOWN. PHOTO.
0530 PM TSTM WND DMG MOSCOW 46.73N 116.99W
08/12/2014 LATAH ID PUBLIC
LARGE TREE DOWN ON POWERLINES NEAR HAYES AND
3RD STREET. REPORT FROM BIG COUNTRY NEWS
CONNECTION.
0730 PM TSTM WND DMG 2 NNE SPOKANE 47.69N 117.40W
08/12/2014 SPOKANE WA PUBLIC
547 E. EMPIRE, REPORTED POWER LINE DOWN.
REPORTED BY SPOKANE_NEWS
0730 PM TSTM WND DMG 1 W HUETTER 47.70N 116.87W
08/12/2014 KOOTENAI ID PUBLIC
LIMBS DOWN ON A HOME AT STEAMBOAT BEND ROAD
0730 PM TSTM WND DMG 3 NW SPOKANE 47.70N 117.46W
08/12/2014 SPOKANE WA PUBLIC
N. DRISCOLL AND W. WELLESLEY, REPORTED POWER
LINE DOWN. REPORTED BY SPOKANE_NEWS
0430 PM TSTM WND DMG 3 NNW LAPWAI 46.45N 116.82W
08/12/2014 NEZ PERCE ID TRAINED SPOTTER
GUST TO 48 MPH AND POWER POLE BLOWN DOWN.
TIME AND ESTIMATED.
0705 PM TSTM WND DMG KELLER 48.08N 118.68W
08/12/2014 FERRY WA PUBLIC
TREES DOWN IN KELLER. GUSTS ESTIMATED AT
40-50 MPH. RELAYED TO SPOTTER VIA HAM RADIO.
0646 PM TSTM WND DMG 2 S COEUR D'ALENE 47.67N 116.79W
08/12/2014 KOOTENAI ID PUBLIC
TREE LIMB BLOWN DOWN. REPORT FROM TWITTER
0730 PM TSTM WND DMG 2 ENE CHATTAROY 47.90N 117.31W
08/12/2014 SPOKANE WA PUBLIC
29100 N. ELK CHATTAROY RD. REPORTED POWER
LINE DOWN. REPORTED BY SPOKANE_NEWS
0545 PM TSTM WND DMG PALOUSE 46.92N 117.07W
08/12/2014 WHITMAN WA PUBLIC
NUMEROUS LIMBS REPORTED DOWN THROUGHOUT THE
TOWN OF PALOUSE. LARGEST ESTIMATED TO BE
BETWEEN 4 AND 6 INCHES IN DIAMETER.
0800 PM TSTM WND DMG KELLER 48.08N 118.69W
08/12/2014 FERRY WA UTILITY COMPANY
POWER LINES DOWN ON COLVILLE RESERVATION.
ALONG ROUTE 21. ONE IN KELLER AND ANOTHER
NEAR 9 MILE.
0800 PM TSTM WND DMG OMAK 48.41N 119.53W
08/12/2014 OKANOGAN WA DEPT OF HIGHWAYS
NUMEROUS 2" DIAMETER TREE LIMBS BLOWN DOWN
IN DOWNTOWN OMAK.
0810 PM TSTM WND DMG SANDPOINT 48.28N 116.56W
08/12/2014 BONNER ID LAW ENFORCEMENT
TREE DOWN ON A POWER LINE.
1100 PM FLASH FLOOD 3 S WINTON 47.69N 120.74W
08/12/2014 CHELAN WA OTHER FEDERAL
DEBRIS FLOW UP CHIWAUKUM CREEK NEAR BURN
SCAR CAUSED ~2 FOOT FLOOD WAVE NEAR ROUTE 2
AND MOUTH OF CREEK. CREEK RUNNING ASH
COLORED. SURVEY DONE 8/13 AM, TIME OF EVENT
ESTIMATED.
0545 PM TSTM WND DMG 6 NNW TYLER 47.52N 117.81W
08/12/2014 SPOKANE WA PUBLIC
TREE DOWN BLOCKING TUCKER PRAIRIE ROAD
0730 PM TSTM WND DMG 4 S SPOKANE 47.62N 117.40W
08/12/2014 SPOKANE WA PUBLIC
2200 S. GRAND BLVD. REPORTED POWER LINE
DOWN. REPORT BY SPOKANE_NEWS
&&
NWS SPOKANE WALocal storm report, Aug 13, 2:30 PM PDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
230 PM PDT WED AUG 13 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 4 SE COLBERT 47.79N 117.26W
08/12/2014 SPOKANE WA NEWSPAPER
POWER LINES DOWN ON PEONE ROAD JUST SOUTH OF
MOUNT SPOKANE PARK DRIVE. RESULTING BRUSH
FIRE DESTROYED SEVERAL OUT BUILDINGS.
&&
NWS SPOKANE WA
IRIS SYSTEMSpecial weather statement, Aug 13, 4:06 PM PDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
406 PM PDT WED AUG 13 2014
WAZ031-132345-
NORTHEAST BLUE MOUNTAINS WA-
406 PM PDT WED AUG 13 2014
...SPECIAL WEATHER STATEMENT...
AT 400 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF SKI BLUEWOOD...OR 32 MILES EAST OF WALLA
WALLA...MOVING NORTHEAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 35 MPH WILL BE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALDER THICKET CAMPGROUND...SPRUCE SPRING CAMPGROUND AND PEOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
BRIEF LOCALIZED PONDING OR MINOR FLOODING.
&&
LAT...LON 4633 11762 4634 11768 4639 11768 4641 11761
4631 11737 4608 11759 4608 11761
TIME...MOT...LOC 2303Z 213DEG 22KT 4613 11767Special weather statement, Aug 13, 4:46 PM PDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
446 PM PDT WED AUG 13 2014
WAZ031-032-140030-
NORTHEAST BLUE MOUNTAINS WA-LOWER GARFIELD AND ASOTIN COUNTIES WA-
446 PM PDT WED AUG 13 2014
...SPECIAL WEATHER STATEMENT...
AT 443 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTH OF POMEROY...OR 25 MILES SOUTHWEST OF CLARKSTON...MOVING
NORTHEAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALDER THICKET CAMPGROUND AND PEOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAIN RATES ARE ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED PONDING OR MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4625 11762 4631 11762 4652 11745 4642 11723
4614 11748
TIME...MOT...LOC 2343Z 218DEG 19KT 4625 11752Local storm report, Aug 13, 5:02 PM PDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE WA
502 PM PDT WED AUG 13 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 1 NNW SAINT JOE 47.32N 116.36W
08/12/2014 BENEWAH ID PUBLIC
NUMEROUS BRANCHES OF 3" TO 4" DIAMETER BLOWN
DOWN AT ST. JOE LANDING CAMPGROUND. REPORT
BY CAMP MANAGER.
&&
NWS SPOKANE WA
IRIS SYSTEMThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:56 PM PDT | Areal Flood Advisory | OTX | Asotin | 109 min |
| Aug 14, 12:55 AM PDT | Flash Flood Warning | OTX | Chelan | 3 hr |
| Aug 14, 1:57 AM PDT | Flash Flood Warning | OTX | Chelan, Douglas | 3 hr |
| Aug 14, 2:18 AM PDT | Areal Flood Advisory | OTX | Chelan | 3 hr |
| Aug 14, 3:08 AM PDT | Flash Flood Warning | OTX | Chelan | 3 hr |
| Aug 14, 3:26 AM PDT | Flash Flood Warning | OTX | Chelan, Douglas | 3 hr |
| Aug 14, 3:41 AM PDT | Areal Flood Advisory | OTX | Douglas | 3 hr |
| Aug 14, 6:46 AM PDT | Flash Flood Warning | OTX | Chelan | 3 hr |
| Aug 14, 6:53 AM PDT | Areal Flood Advisory | OTX | Chelan, Douglas | 3 hr |
| Aug 14, 9:16 AM PDT | Areal Flood Advisory | OTX | Chelan, Douglas, Okanogan | 3 hr |
| Aug 14, 9:50 AM PDT | Areal Flood Advisory | OTX | Chelan, Okanogan | 4 hr |
| Aug 14, 10:43 AM PDT | Flash Flood Warning | OTX | Chelan | 4 hr |
| Aug 14, 12:06 PM PDT | Areal Flood Advisory | OTX | Okanogan | 6 hr |
| Aug 14, 12:54 PM PDT | Areal Flood Warning | OTX | Chelan, Douglas, Okanogan | 6 hr |
| Aug 14, 1:27 PM PDT | Areal Flood Advisory | OTX | Ferry, Pend Oreille, Stevens | 3 hr |
Nearby
Severe Thunderstorm Warnings in Washington, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.